View More View Less
  • 1 University of Delhi, Delhi-110007, India
  • | 2 University of Delhi, Delhi-110007, India
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

For fixed integers n(= 0) and μ, the number of ways in which a moving particle taking a horizontal step with probability p and a vertical step with probability q, touches the line Y = n+μX for the first time, have been counted. The concept has been applied to obtain various probability distributions in independent and Markov dependent trials.

  • [1]

    Balakrishnan, N. (Editor), Advances in Combinatorial Methods and Applications to Probability and Statistics, Birkháuser, 1997.

  • [2]

    Bhat, U. N. and Lal, R., Number of successes in Markov trials, Journal of Applied Probability, 20 (1988), 677680.

  • [3]

    Consul, P. C., Geeta Distribution and its properties, Communications in Statistics-Theory and Methods, 19 (1990), 30513068.

  • [4]

    Consul, P. C., Two stochastic models for Geeta distribution, Communications in Statistics-Theory and Methods, 19 (1990), 36993706.

  • [5]

    Feller, W., An Introduction to Probability Theory and its Applications, Vol. I (Wiley, New York, 3rd edition), 1968.

  • [6]

    Gabriel, K. R., The distribution of the number of successes in a sequence of dependent trials, Biometrika, 46 (1959), 454460.

  • [7]

    Johnson, N. L., Kotz, S. and Balakrishnan, N., Univariate discrete distribu-tions, 2nd edition, New York: John Wiley & Sons, 1992.

  • [8]

    Krattenthaler, C., The enumeration of lattice paths with respect to their number of turns, Advances in Combinatorial Methods and Applications to Probability and Statistics, (ed. Balakrishnan, N.) Birkháuser, 29–58, 1997.

    • Search Google Scholar
    • Export Citation
  • [9]

    Mohanty, S. G., On a generalized two-coin tossing problem, Biometrische Zeit-schrift, 8 (1966), 266272.

  • [10]

    Mohanty, S. G., An r-coin tossing game and the associated partition of generalized Fibonacci number, Sankhya, Series A, 29 (1996), 207214.

    • Search Google Scholar
    • Export Citation
  • [11]

    Mohanty, S. G., Lattice Path Counting and Applications, New York, Academic Press, 1979.

  • [12]

    Mohanty, S. G., Success runs of length k in Markov dependent trials, Annals of the Institute of Statistical Mathematics, 46 (1994), 777796.

    • Search Google Scholar
    • Export Citation
  • [13]

    Narayana, T. V., A partial order and its applications in probability theory, Sankhya, 21, 91–98.

  • [14]

    Narayana, T. V. and Sathe, Y. S., Minimum variance unbiased estimation in coin tossing problems, Sankhya, Series A, 23 (1961), 183186.

    • Search Google Scholar
    • Export Citation
  • [15]

    Riordan, J., An Introduction to Combinatorial Analysis, Wiley, New York, 1958.

  • [16]

    Sen, K., On some combinatorial relations concerning the symmetric random walk, Publ. Math. Inst. Hungar. Acad. Sci., 9 (1964), 335357.

    • Search Google Scholar
    • Export Citation
  • [17]

    Sen, K., Lattice path Combinatorics in Probability and Statistics, Section Presi-dential address in eighty-sixth session of Indian Science Congress Association 1998–1999, 1999.

    • Search Google Scholar
    • Export Citation
  • [18]

    Sen, K., Lattice path approach to transient analysis of M/G/1/N-non Markovian queues using Cox distribution, Journal of Statistical Planning and Inference 101(1–2) (2001), 133147.

    • Search Google Scholar
    • Export Citation
  • [19]

    Sen, K. and Agarwal, M., Transient busy period analysis of initially nonempty M/G/1 queues –Lattice path approach, Advances in Combinatorial Methods and Application in Probability and Statistics (ed. Balakrishnan, N.) Birkháuser, 301–315, 1997.

    • Search Google Scholar
    • Export Citation
  • [20]

    Sen, K. and Agarwal, M., Lattice path combinatorics applied to transient queue length distribution of C2=M=1 queues and busy period analysis of bulk queues Cb 2=M=1, Journal of Statistical Planning and Inference, 100(2) (2002), 365397.

    • Search Google Scholar
    • Export Citation
  • [21]

    Sen, K. and Gupta, R., Transient behaviour of M/M/1 queues –A Lattice path approach, Assam Statistical Review, 2(7) (1993), 7188.

  • [22]

    Sen, K. and Gupta, R., Transient analysis of threshold T-Policy M/M/1 queues with server control, Sankhya, Series B, 56 (1994), 3951.

    • Search Google Scholar
    • Export Citation
  • [23]

    Sen, K. and Gupta, R., Transient solution of Mb=M=1 system under threshold control policy, Journal of Statistical Research, 2(30) (1996), 109120.

    • Search Google Scholar
    • Export Citation
  • [24]

    Sen, K. and Gupta, R., Transient solution of M/M/1 queues with batch arrival –A new approach, Statistica, L VI, 3 (1996), 333343.

  • [25]

    Sen, K. and Gupta, R, Time dependent analysis of T-Policy M/M/1 queues –A new approach, Stud.Sci.Math.Hung., 34 (1997), 453473.

  • [26]

    Sen, K. and Jain, J. L., Combinatorial approach to Markovian queuing models, Journal of Statistical Planning and Inference, 34(1) (1993), 269279.

    • Search Google Scholar
    • Export Citation
  • [27]

    Sen, K., Jain, J. L. and Gupta, J. M., Lattice path approach to transient solution to M/M/1 with (0; k) control policy, Journal of Statistical Planning and Inference, 34(2) (1993), 259267.

    • Search Google Scholar
    • Export Citation
  • [28]

    Takács, L., On the ballot theorems, Advances in Combinatorial Methods and Applications to Probability and Statistics, (ed. Balakrishnan, N.) Birkháuser, 677680, 1997.

    • Search Google Scholar
    • Export Citation

Editors in Chief

Gábor SIMONYI (Rényi Institute of Mathematics)
András STIPSICZ (Rényi Institute of Mathematics)
Géza TÓTH (Rényi Institute of Mathematics) 

Managing Editor

Gábor SÁGI (Rényi Institute of Mathematics)

Editorial Board

  • Imre BÁRÁNY (Rényi Institute of Mathematics)
  • Károly BÖRÖCZKY (Rényi Institute of Mathematics and Central European University)
  • Péter CSIKVÁRI (ELTE, Budapest) 
  • Joshua GREENE (Boston College)
  • Penny HAXELL (University of Waterloo)
  • Andreas HOLMSEN (Korea Advanced Institute of Science and Technology)
  • Ron HOLZMAN (Technion, Haifa)
  • Satoru IWATA (University of Tokyo)
  • Tibor JORDÁN (ELTE, Budapest)
  • Roy MESHULAM (Technion, Haifa)
  • Frédéric MEUNIER (École des Ponts ParisTech)
  • Márton NASZÓDI (ELTE, Budapest)
  • Eran NEVO (Hebrew University of Jerusalem)
  • János PACH (Rényi Institute of Mathematics)
  • Péter Pál PACH (BME, Budapest)
  • Andrew SUK (University of California, San Diego)
  • Zoltán SZABÓ (Princeton University)
  • Martin TANCER (Charles University, Prague)
  • Gábor TARDOS (Rényi Institute of Mathematics)
  • Paul WOLLAN (University of Rome "La Sapienza")

STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA
Gábor Sági
Address: P.O. Box 127, H–1364 Budapest, Hungary
Phone: (36 1) 483 8344 ---- Fax: (36 1) 483 8333
E-mail: smh.studia@renyi.mta.hu

Indexing and Abstracting Services:

  • CompuMath Citation Index
  • Essential Science Indicators
  • Mathematical Reviews
  • Science Citation Index Expanded (SciSearch)
  • SCOPUS
  • Zentralblatt MATH
2020  
Total Cites 536
WoS
Journal
Impact Factor
0,855
Rank by Mathematics 189/330 (Q3)
Impact Factor  
Impact Factor 0,826
without
Journal Self Cites
5 Year 1,703
Impact Factor
Journal  0,68
Citation Indicator  
Rank by Journal  Mathematics 230/470 (Q2)
Citation Indicator   
Citable 32
Items
Total 32
Articles
Total 0
Reviews
Scimago 24
H-index
Scimago 0,307
Journal Rank
Scimago Mathematics (miscellaneous) Q3
Quartile Score  
Scopus 139/130=1,1
Scite Score  
Scopus General Mathematics 204/378 (Q3)
Scite Score Rank  
Scopus 1,069
SNIP  
Days from  85
sumbission  
to acceptance  
Days from  123
acceptance  
to publication  
Acceptance 16%
Rate

2019  
Total Cites
WoS
463
Impact Factor 0,468
Impact Factor
without
Journal Self Cites
0,468
5 Year
Impact Factor
0,413
Immediacy
Index
0,135
Citable
Items
37
Total
Articles
37
Total
Reviews
0
Cited
Half-Life
21,4
Citing
Half-Life
15,5
Eigenfactor
Score
0,00039
Article Influence
Score
0,196
% Articles
in
Citable Items
100,00
Normalized
Eigenfactor
0,04841
Average
IF
Percentile
13,117
Scimago
H-index
23
Scimago
Journal Rank
0,234
Scopus
Scite Score
76/104=0,7
Scopus
Scite Score Rank
General Mathematics 247/368 (Q3)
Scopus
SNIP
0,671
Acceptance
Rate
14%

 

Studia Scientiarum Mathematicarum Hungarica
Publication Model Hybrid
Submission Fee none
Article Processing Charge 900 EUR/article
Printed Color Illustrations 40 EUR (or 10 000 HUF) + VAT / piece
Regional discounts on country of the funding agency World Bank Lower-middle-income economies: 50%
World Bank Low-income economies: 100%
Further Discounts Editorial Board / Advisory Board members: 50%
Corresponding authors, affiliated to an EISZ member institution subscribing to the journal package of Akadémiai Kiadó: 100%
Subscription fee 2021 Online subsscription: 672 EUR / 840 USD
Print + online subscription: 760 EUR / 948 USD
Subscription fee 2022

Online subsscription: 688 EUR / 860 USD
Print + online subscription: 776 EUR / 970 USD

Subscription Information Online subscribers are entitled access to all back issues published by Akadémiai Kiadó for each title for the duration of the subscription, as well as Online First content for the subscribed content.
Purchase per Title Individual articles are sold on the displayed price.

Studia Scientiarum Mathematicarum Hungarica
Language English
French
German
Size B5
Year of
Foundation
1966
Publication
Programme
2021 Volume 58
Volumes
per Year
1
Issues
per Year
4
Founder Magyar Tudományos Akadémia
Founder's
Address
H-1051 Budapest, Hungary, Széchenyi István tér 9.
Publisher Akadémiai Kiadó
Publisher's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
Responsible
Publisher
Chief Executive Officer, Akadémiai Kiadó
ISSN 0081-6906 (Print)
ISSN 1588-2896 (Online)